# SDR AALA970829

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49174
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1174-1287
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SEVERAL AREAS OF CORROSION FROM STA 1174 - STA 1287 BEYOND DEPTH LIMIT PER SRM 53-05 FIG 4.  REMOVED AND INSTALLED NR 1 SEAT TRACK FROM STA 1174 - STA 1309 PER SRM 51.  42,301 HOURS.  CYCLES, 23,692.  (X)
